MathSciNet Relay Station
MathSciNet bibliographic data
MR1135470 13E05 (13E15)
Huneke, Craig Uniform bounds in Noetherian rings. Invent. Math. 107 (1992), no. 1, 203–223.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement